# SDR 95ZZZX4194

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3A32C76
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6602C76
- Condition: Cracked
- Location: Nr 3 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB FOUND CRACKED IN NR 3 BLADE SOCKET.  HUB HAS BEEN SCRAPPED.
